# SDR DALA2016121509879

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1193-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FINGER DOUBLER BETWEEN BS 1193 - 1309, LONGERONS 25 - 26L.  FINGER DOUBLER WAS REPLACED IAW SRM 53-34-0 FIG, 3 AND 51-10-1 FIG 36.
